MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7022
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump had alarmed air in line.Photographs from the pharmacy had shown no air bubbles in the bag at the time of compounding.The continuous infusion rate had been set at 22 ml/hr, with a reservoir volume of 378 ml.A total of 146 ml had been administered.Both the air detector and the upstream sensor had been turned on.The length of infusion had been programmed for 24 hours, and the lock level had been locked.The pump had not been used to prime the extension tubing.Instead, the tubing had been primed manually, and a repeater pump had been used to add the volume to the bag.There had been no apparent medical effects on the patient, although the full dose had not been received.The event occurred while in use with a patient at the patient's home and the operator of the device was a health professional.
 
Additional Manufacturer Narrative
H3: no device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.If the product is returned, this complaint will be reopened for further investigation.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22952116
Report Number3012307300-2025-10294
Device Sequence Number9636631
Product Code FPA
UDI-Device Identifier10610586019791
UDI-Public(01)10610586019791(17)290926(10)6053827
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7022
Device Catalogue Number21-7022-24
Device Lot Number6053827
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown